# SDR 9WGA2020112541501

- Difficulty date: November 25, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 67,617 hours, 14,312 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKE-OFF AIRSPEED INDICATED 0 KAIS ON CAPTAINS SIDE. PERFORMED QRH AIRSPEED UNRELIABLE, RETURNED SDF.
